# SDR 97ZZZM332

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RON INSPECTION, CORROSION ON LOWER BELLY SKIN AT FS 280.75 STRINGER 14R.  REMOVED CORRODED MATERIAL, CLEANED, TREATED ADN PAINTED ADJACENT STRUCTURE.  FABRICATED AND INSTALLED DOUBLERS AND FLUSH PATCH.  (M)
